# SDR HEEA968672

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Condition: Defective
- Location: Case
- Part time: 628 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY DEFECTIVE.  EVALUATION OF CASE BULGE.
